# SDR F3LA2022131200162

- Difficulty date: November 30, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N308FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7538
- Aircraft time: 18,393 hours, 8,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Part time: 18,393 hours, 8,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, RIGHT SHEAR WEB CRACKED, LIGHT CORROSION ON LOWER SURFACE AND CORROSION AROUND FASTENER HOLE.    REMOVED & REPLACED AFT R/H SHEA WEB IAW A320 SRM 51-72-11-911-001A.
